Multiplicity of positive periodic solutions to second order differential equations
Agarwal, R. P.
MetadataShow full item record
This item's downloads: 0 (view details)
Chu, Jifeng; Lin, Xiaoning; Jiang, Daqing; O'Regan, Donal; Agarwal, R. P. (2006). Multiplicity of positive periodic solutions to second order differential equations. Bulletin of the Australian Mathematical Society 73 (2), 175-182
In this paper, we study the existence of positive periodic solutions to the equation x" = f (t, x). It is proved that such a equation has more than one positive periodic solution when the nonlinearity changes sign. The proof relies on a fixed point theorem in cones.